Symptoms of hypo??

Hi all,

So what and when should i expect to feel the hypo symptoms?

Been off levo for 3 weeks now, with no symptoms what so ever!

Even though my tsh is over 100!

Waiting to see the endo probably in the next 3 weeks due to dodgy blood results and get to the bottom of whats going on..

Antibody test within range so thats ok

Just waiting for t3 results now...

Would like to know what and when u experienced any hypo symptoms after stopping levo?..

4 Replies

oldestnewest
  • Some people are asymptomatic and their condition is only discovered via screening or similar. You may not get symptoms any time soon but the condition of being hypo is less than ideal and in time your health is likely to suffer.

    Did you stop levo because it didn't suit you?

    I can't really respond to your question of what and when as I am symptomatic even on treatment. :-) But when I've stopped my meds (levo and t3) for a day before a test (or when the pharmacy kept me waiting for days) I felt soporific, dull, almost like I'd been sedated. Also when hypo I had very poor sleep - light, unrefreshing, interrupted.

  • Hi there.. yes i stopped levo originally to see whether it was what was causing my symptoms of restlessness/severe anxiety/uneasiness/bowel problems/too much energy/over sweating/moods all over the place.. and surprise surprise all the symptoms disappeared after stopping...

    Then after taking just one 50mcg of levo, teva i ended up in a&e with uncontrollable shakes/palpatations/chest pains/sweating, hence why i dont want to take any while seeing the endo...

    Possible reasons i think this happened which hopefully will be found by the endo are

    A. The new formula of levo teva brand does not agree with me?

    B. My body is not converting the T4 to T3 very well?

    C. I only need a very small dose of levo..?

    D. I have been on too high of a dose for too long it has sent my bloods out of whack?

    E. Possible adrenals playing up?

    Be interested to hear your views..

  • It's almost impossible w that tsh that 50 is too much for you. It sounds more like you may have an extreme intolerance to levo and/or it is having some odd effect on your body, backing up rather than being processed into t3.

    You could try the filler-free liquid if you can get it prescribed. Or maybe ndt or t3 only.

    I would not expect the endo to get to the bottom of it but to be fair I don't have high expectations of endos. Is yours on the TUK list?

  • Yes i was thibking the same that im not converting to t3 properly and i now have a build up of t4 maybe?.. i dont know about the TUK list how do i find out if they are on it?

You may also like...